I tried Benzoyl Peroxide, but it seems like it made my acne worse. Can this be true?

There are a few possible causes for increased redness after using benzoyl peroxide (BP): Allergy to benzoyl peroxide. In this case redness is very severe and the skin is itching. Once this happens you need to stop applying the BP product immediately and look for anti acne products that do not contain benzoyl peroxide. Good alternative would be products that contain salicylic acid, glycolic acid or retinol. If redness s and irritation are mild, the reaction can be the normal dryness related to benzoyl peroxide. If its excessive try to reduce the quantity of BP that you apply and/or use it every other day until the redness and dryness decreases to a level that does not bother you too much. Always prefer Benzoyl Peroxide 2.5% that is less irritating than teh usual 5% Benzoyl peroxide products.

Image callout

Start your journey
to clear skin

  • Custom acne treatment cream, cleanser and moisturizer
  • Unlimited Dermatologist support
  • Ongoing skin monitoring
  • Free Shipping